Back to Search
Start Over
Dominating Sets in Projective Planes.
- Source :
-
Journal of Combinatorial Designs . Jul2017, Vol. 25 Issue 7, p293-309. 17p. - Publication Year :
- 2017
-
Abstract
- We describe small dominating sets of the incidence graphs of finite projective planes by establishing a stability result that shows that dominating sets are strongly related to blocking and covering sets. Our main result states that if a dominating set in a projective plane of order [ABSTRACT FROM AUTHOR]
- Subjects :
- *PROJECTIVE planes
*GRAPH theory
*DOMINATING set
*BLOCKING sets
*STABILITY theory
Subjects
Details
- Language :
- English
- ISSN :
- 10638539
- Volume :
- 25
- Issue :
- 7
- Database :
- Academic Search Index
- Journal :
- Journal of Combinatorial Designs
- Publication Type :
- Academic Journal
- Accession number :
- 123087611
- Full Text :
- https://doi.org/10.1002/jcd.21527